MathSciNet Relay Station
MathSciNet bibliographic data
MR1988948 11G50 (32M17 37F10)
Marcello, Sandra Sur la dynamique arithmétique des automorphismes de l'espace affine. (French) [Arithmetic dynamics of automorphisms of the affine space] Bull. Soc. Math. France 131 (2003), no. 2, 229–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement